MAUDE Adverse Event Report: MAKO SURGICAL CORP. BOOT ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BOOT ASSEMBLY; STEREOTAXIC DEVICE, ROBOTICS
Model Number 210080
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Spd notified me of a crack in the carbon fiber boot.The crack is all the way through the carbon fiber.Case type: no associated procedure.
 
Additional Manufacturer Narrative
Reported event: spd notified me of a crack in the carbon fiber boot.The crack is all the way through the carbon fiber.Product evaluation and results: visual confirmation that the carbon fiber is splintering along the boot assembly.See attached image.Product history review: 1.Review of the device history records indicate (b)(4) were manufactured and accepted into final stock on 08-01-2017 with no reported discrepancies.2.Review of the device history records indicate (b)(4) were manufactured and accepted into final stock on 12-02-2017 with no reported discrepancies.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 210080, lot 201743082802 shows 2 additional complaints related to the failure in this investigation.(b)(4).Conclusions: per d03391, preventive maintenance is where an action occurs that identifies device deterioration which may compromise function.Under pm conditions no patient was involved and no actual or potential patient harm existed for the alleged event.The failure was confirmed as alleged via visual inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.
 
Event or Problem Description

Brand Name
BOOT ASSEMBLY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9646683
Report Number3005985723-2020-00059
Device Sequence Number11429694
Product Code OLO
UDI-Device Identifier00848486031879
UDI-Public00848486031879
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210080
Device Catalogue Number210080
Device Lot Number201743082802
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/03/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;